# SDR AMTA200700539

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1310-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE LT SIDE PANEL HAS CORROSION ON UPPER AND LOWER SURFACES FROM STATION 1310 TO 1410.  REMOVED CORROSION SRM 51-10-00.  FOUND OUT OF LIMITS PER SRM 53-60-53.  REPAIRED PANEL SRM 51-70-11 FROM STATION 1410 TO 1360.  REMOVED CORROSION FROM 1360 TO 1310 ORIG MATL .063 MAT REMOVED .005 WITHIN LIMITS PER SRM 53-60-53.  TREATED PER SRM 51-00-00.  (M)
